A Caltech Library Service

Coherent electromagnetic losses by scattering from volume inhomogeneities

Roth, Ladislav E. and Elachi, Charles (1975) Coherent electromagnetic losses by scattering from volume inhomogeneities. IEEE Transactions on Antennas and Propagation, 23 (5). pp. 674-675. ISSN 0018-926X.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


A parametric analysis of the coherent electromagnetic losses due to scattering from volume weak inhomogeneities is reported. It is shown that even in the case of very weak inhomogeneities, the loss could be appreciable in a resonance region and thus play a more dominant role than conductivity losses.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1975 IEEE. Manuscript received July 1, 1974; revised February 13, 1975. This paper represents the results of one phase of research carried out at the Jet Propulsion Laboratory, California Institute of Technology, under Contract NAS7-100, sponsored by the National Aeronautics and Space Administration. We thank W. E. Brown, Jr., and Dr. Fred Krogh, both of JPL, and Prof. J. B. Keller from the Courant Institute of Mathematical Sciences, New York University, for many discussions and helpful suggestions.
Funding AgencyGrant Number
Issue or Number:5
Record Number:CaltechAUTHORS:20190305-081310177
Persistent URL:
Official Citation:L. Roth and C. Elachi, "Coherent electromagnetic losses by scattering from volume inhomogeneities," in IEEE Transactions on Antennas and Propagation, vol. 23, no. 5, pp. 674-675, September 1975. doi: 10.1109/TAP.1975.1141170
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:93517
Deposited By: Tony Diaz
Deposited On:05 Mar 2019 16:19
Last Modified:03 Oct 2019 20:55

Repository Staff Only: item control page